The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Search results

Query: faculty: "FEB" and publication year: "1997"

AuthorR.J. Boucherie
TitleOn the quasi-stationary distribution for queueing networks with defective routing.
JournalJournal of the Australian Mathematical Society
VolumeSeries B
Year1997
Issue38
Pages454-463
FacultyFaculty of Economics and Business
Institute/dept.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
Document typeArticle
Document finderUvA-Linker